# SDR AALA201811261002

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 24,291 hours, 2,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS INOPERATIVE IN THE COACH CLASS,  LEFT OVERHEAD ROW AND THE L5 DOOR.  REPLACED THE POWER SUPPLY IAW AMM 24-31-51. OPS CHECKED OK. OK FOR SERVICE.
